Re: [MOL] LUNG CANCER [00703] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] LUNG CANCER



Dear WEndy:
     I sent you a note about my husband's experience.  What kind of chemo and 
drugs did he take?  I might know or be able to find out if any of them have 
anxiety side effects?  Also are you seeing a psychiatrist or counselor?  
Perhaps some calming medicine like my husband is taking would be helpful at 
this time.  It's very scary
to me, so you can imagine how he feels.  Wish I cou ld be more help.  Bess
In a message dated 10/18/99 2:07:05 PM, you wrote:

<<significantly. Currently he is experiencing extreme anxiety compelling him 
to pace and insomnia.  Since he has had such a coctail of drugs for nausea, 
there seems to be a strong possiblility that the anxiety is drug related.  I 
have heard from a couple of professionals who believe there is some 
connection between lung disease and particularly lung tumors and anxiety. Has 
anyone expereinced this? 


Wendy

--------------------
<!DOCTYPE HTML PUBLIC "-//W3C//DTD HTML 4.0 Transitional//EN">

<HEAD>

<META content="text/html; charset=iso-8859-1" http-equiv=Content-Type>

<META content="MSHTML 5.00.2614.3500" name=GENERATOR>

<STYLE></STYLE>

</HEAD>


<DIV>My husband was diagnosed wit>>

------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------